# SDR SWAA2017062114541

- Difficulty date: June 8, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 63,434 hours, 37,107 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 148A2216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FRAME SPLICE CORRODED AT BS 1016, FRAME BETWEEN STR 26L TO STR 27R.  R&R FRAME SPLICE IAW DWG & SRM.
